# SDR CA140820001

- Difficulty date: August 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 67,235 hours
- System (JASC): 2530 · Buffet/Galleys
- Part: Drain Valve
- Part number: ZCV2411
- Condition: Damaged
- Location: Galley
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) INCIDENT DETAILS: DIVERTING DUE TO AFT GALLEY FLOODED. ENTIRE WATER SYSTEM SHUT-OFF IN ATTEMPTS TO STOP FLOODING.   RESOLUTION FOUND COFFEE,CONGEALED MILK AND TISSUE CAUSING BLOCKAGE AT T PIECE IN AFT CARGO FLOOR JUST ABOVE AFT DRAIN MAST. BLOCKAGE REMOVED. FMR 2086887 CARRIED OUT. BOTH AFT GALLEY DRAINS FOUND CLOGGED AND DAMAGED. BOTH REPLACED. ALL SINKS THROUGHOUT AIRCRAFT FLOW POWERFULLY TO MASTS. NOW CONS SERV. ALL WATER TURNED ON .
